# SDR DALA12005226311

- Difficulty date: July 23, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 59,352 hours, 7,488 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON MAIN DECK BS 860, RBL 45-50, FLOORBEAM.  REPAIRED PER SRM 53-20-51.
